Kirkland Signature Aller-Tec Cetirizine Hydrochloride Tablets, 10mg, 365-Count
About the Product
- 24 Hour Relief
- compare to Zyrtec active ingredients
- For Indoor and Outdoor Allergies
- Compare to Claritin Active Ingredient
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny Nose, Sneezing, Itching, Watery Eyes and Itching of the Nose or Throat.